It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I would like to hear from some people that are taking Yasmine and would like to know how you like it...if you have had side effects or whatever. I am going to start taking it this Sunday...and am a little nervous about it. I have been on birth control pills before...(Ovcon 35) and had no trouble.

The concern I have is...1. Did it make your blood pressure go up...I have to watch that...I have had it in the past. and 2. Blood Clots.... I have a heart defect...and need to be careful of getting blood clots. I take asiprin daily and I am hoping that will cut down on my chances of getting blood clots.

I know there is a risk with everything and everybody's body is different...but I was hoping to get some input.


Thanks
[QUOTE=RICH7]I would like to hear from some people that are taking Yasmine and would like to know how you like it...if you have had side effects or whatever. I am going to start taking it this Sunday...and am a little nervous about it. I have been on birth control pills before...(Ovcon 35) and had no trouble.

The concern I have is...1. Did it make your blood pressure go up...I have to watch that...I have had it in the past. and 2. Blood Clots.... I have a heart defect...and need to be careful of getting blood clots. I take asiprin daily and I am hoping that will cut down on my chances of getting blood clots.

I know there is a risk with everything and everybody's body is different...but I was hoping to get some input.


Thanks[/QUOTE]

Women who use Yasmin can experience the same side effects of every other birth control. Any birth control can raise blood pressure. Clotting can happen just as frequently as well.

Why are you switching brands when you had no problems with Ovcon?
[QUOTE=GLSheridan]Women who use Yasmin can experience the same side effects of every other birth control. Any birth control can raise blood pressure. Clotting can happen just as frequently as well.

Why are you switching brands when you had no problems with Ovcon?[/QUOTE]

I have not been on Ovcon35 since I was like maybe 22 or something- I am now 27 and that is just what my doctor suggested. I was on Yasmine for a short time after having my daughter and did okay. So....when I went to my doctor this time he said I would probably be real happy if I just went back on Yasmine.

What do you take???
[QUOTE=RICH7]I have not been on Ovcon35 since I was like maybe 22 or something- I am now 27 and that is just what my doctor suggested. I was on Yasmine for a short time after having my daughter and did okay. So....when I went to my doctor this time he said I would probably be real happy if I just went back on Yasmine.

What do you take???[/QUOTE]

If you did well on Yasmin, then by all means use it again! I envy women who have no problems!

I used Ortho Tri-Cyclen for years, and recently just switched to Lo-Ovral. I've suffered side effects with both of them, and am considering not using any hormonal birth control. But it's just so convenient and effective!
[QUOTE=GLSheridan]If you did well on Yasmin, then by all means use it again! I envy women who have no problems!

I used Ortho Tri-Cyclen for years, and recently just switched to Lo-Ovral. I've suffered side effects with both of them, and am considering not using any hormonal birth control. But it's just so convenient and effective![/QUOTE]

How effective is it really...if you take it the same time every single day and do not miss???? Is it necessary to use a back-up method while on the pill???? I worry alot about this.
[QUOTE=GLSheridan]Some of the side effects can start as early as the first day.[/QUOTE]

Well....actually the first day I took one...I did feel tired and sort of run down. This is my 3rd day of taking them and still feel a little tired. But it is sooo hard for me to determine if it is the pill that is doing it or not. How in the world do you know if it is the medication that is causing problems or just something else. I mean....everyone can not feel 100% every single day and you would hate to stop the pill just because you don't feel like your usual self all the time. I do not want to get pregnant.

Do most of the side effects usually go away after awhile....?.... how long until they usually subside???? Or if you do have side effects is it just something you have to deal with the entire time while on them? Sooo confused.

Besides....don't most all the birth control pills contain the same type of hormones???? How can one pill make some people feel good...some make you feel bad...??????

Does not make sense.





All times are GMT -7. The time now is 03:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!